Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 161, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2007, 12:01 AM EDT for Marion County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 12:01 AM EDT (04:01 UTC)
- Expired
- Jun 12, 2007, 12:30 AM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Marion County, GA
The radar
The Atlanta radar (KFFC), 96 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:15 AM EDT | TSTM WND DMG | 10 N Buena Vista, GA | NUMEROUS TREES DOWN ACROSS THE NORTHERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2072 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 120402 SVRFFC GAC197-120430- /O.NEW.KFFC.SV.W.0161.070612T0401Z-070612T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1201 AM EDT TUE JUN 12 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MARION COUNTY IN WEST CENTRAL GEORGIA * UNTIL 1230 AM EDT * AT 1159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZED HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THIS STORM WAS LOCATED NEAR THE TALBOT COUNTY LINE NORTH OF OAKLAND...MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3253 8460 3244 8460 3245 8441 3256 8446 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:25 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 11, 10:25 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1025 PM EDT MON JUN 11 2007 .UPDATE... MOST UNSTABLE AIR LATE THIS EVENING IS LOCATED ACROSS PORTIONS OF CENTRAL GEORGIA...AND TO A LESSER DEGREE NORTHWEST COUNTIES. WILL LEAVE POPS IN THROUGH THE NIGHT DUE TO UPPER LEVEL FORCING FROM UPPER TROF...BUT THE LOSS OF HEAT SHOULD LIMIT OUR CHANCES. 20 TO 30 PERCENT POPS SHOULD BE ENOUGH OVERNIGHT. && (PREVIOUS DISCUSSION...) .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT AS FAR AS TIMING AND STRENGTH OF UPPER LEVEL TROUGH DROPPING SOUTHWARD THROUGH THE MID ATLANTIC STATES. MINOR DISCREPANCIES NOTED AS GFS HAS NORMAL CONVECTIVE FEEDBACK ISSUES OTHERWISE A BLEND OF NAM/GFS SOLUTIONS APPEARS REASONABLE. MUCAPE AND INSTABILITY FIELDS INDICATING STRONG TO SEVERE PULSE STORMS DEVELOPING OVER NORTHEAST GEORGIA WILL BUILD TO THE SOUTHWEST THROUGH THE EVENING HOURS. AT THE SAME TIME A WEAK SURFACE BOUNDARY LOCATED ACROSS SOUTH GEORGIA IS ACTING AS A FOCUS FOR CONVECTIVE DEVELOPMENT ACROSS SOUTHERN PORTIONS OF FORECAST AREA...AIDED BY WEAK VORT MAX TRAVERSING THE AREA. SPC HAS ISSUED WATCH #380 COVERING EAST GEORGIA THROUGH 10 PM THIS EVENING. BASED ON CURRENT RADAR LOOPS...HAVE EXTENDED THE WATCH AREA TO INCLUDE PORTIONS OF THE ATLANTA METROPOLITAN AREA THROUGH 10 PM. BEYOND THIS EVENING...UPPER LEVEL TROUGH WILL MOVE ACROSS NORTHEAST GEORGIA TOMORROW AFTERNOON AND EVENING...AGAIN AIDING IN CONVECTIVE DEVELOPMENT...SURFACE LOW/BOUNDARY SHIFTS SOUTHWARD TO NORTHERN FLORIDA WHICH WILL SHIFT THE AREA OF STRONG TO SEVERE CONVECTION FURTHER SOUTH TOMORROW AND WEDNESDAY. TEMPERATURES SHOULD COOL A FEW DEGREES THROUGH THE SHORT TERM PERIODS AS COOLER ATLANTIC AIR REMAINS OVER THE AREA...PRODUCING MORNING CLOUDINESS EACH DAY. .LONG TERM /THURSDAY THROUGH MONDAY/... UPPER LEVEL IMPULSES CONTINUE TO MOVE ACROSS THE FORECAST AREA THROUGH THE EARLY PART OF THE WEEKEND AS BROAD UPPER LEVEL TROUGH TRACKS THROUGH THE CAROLINAS LATE FRIDAY AND SATURDAY. CONVECTIVE COVERAGE SHOULD CONTINUE TO DECREASE EACH DAY AND BE MAINLY OVER EASTERN PORTIONS OF FORECAST AREA. SURFACE/UPPER LEVEL RIDGING BUILDS IN BEGINNING SUNDAY. TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE EXTENDED PERIODS. && .AVIATION...CONVECTION SHOULD BE DIMINISHING AFTER SUNSET. SCT CLOUDS 4 TO 5THSD FT WITH MID/HIGH LAYERS THROUGH THE EVENING. CEILINGS AROUND 1 THSD FT SHOULD BE DEVELOPING 06Z-09Z WITH LIGHT SOUTHEAST UPSLOPE FLOW AND LOW LEVEL MOISTURE LEFT FROM THUNDERSTORMS. VISIBILITY UNRESTRICTED EXCEPT 3 TO 5SM IN FOG AFTER 06Z. WINDS LIGHT SOUTHEAST EXCEPT GUSTY IN THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 87 63 86 62 / 50 20 20 20 20 ATLANTA 68 86 66 85 65 / 40 20 10 20 5 BLAIRSVILLE 59 83 56 82 58 / 40 20 20 20 20 CARTERSVILLE 66 89 62 87 62 / 40 20 10 10 10 COLUMBUS 72 92 66 89 66 / 50 20 20 20 5 GAINESVILLE 66 84 64 84 62 / 50 20 20 20 20 MACON 71 91 66 89 64 / 50 20 20 20 5 ROME 64 93 61 89 64 / 40 20 10 10 10 PEACHTREE CITY 65 86 60 85 61 / 50 20 10 20 5 VIDALIA 74 89 67 83 64 / 50 50 20 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20/12/15
Hazardous weather outlook, Jun 11, 10:20 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1020 PM EDT MON JUN 11 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1020 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REMAINDER OF TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE FOR THE REMAINDER OF TONIGHT. .SYNOPSIS... A WEAK AREA OF LOW PRESSURE PERSISTED ALONG THE FLORIDA PANHANDLE AND SOUTHERN ALABAMA AREA. THIS WAS HELPING TO SPREAD MOISTURE INTO PORTIONS OF NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. .DISCUSSION... A WEAK AREA OF LOW PRESSURE OVER THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA WILL SPREAD MOISTURE INTO MUCH OF NORTH AND CENTRAL GEORGIA. LOSS OF DAYTIME HEATING HAS CAUSED MOST CONVECTION TO DISSIPATE. HOWEVER...THE AIR MASS REMAINS SOMEWHAT UNSTABLE IN THE VICINITY OF THE LOW AND SEVERAL OUTFLOW BOUNDARIES REMAIN FROM PREVIOUS THUNDERSTORMS. AS A RESULT...ISOLATED THUNDERSTORMS ARE POSSIBLE FOR THE REMAINDER OF THE NIGHT...WITH CENTRAL GEORGIA BEING THE MOST FAVORABLE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH EACH DAY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REMAINDER OF TONIGHT.
In the hours before
Special weather statement, Jun 11, 7:56 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 756 PM EDT MON JUN 11 2007 GAZ074>076-120045- 756 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES UNTIL 845 PM EDT... AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WEST OF WARTHEN TO EDGEHILL...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WASHINGTON...JEFFERSON AND GLASCOCK COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WARTHEN... GIBSON...EDGEHILL...DAVISBORO...SANDERSVILLE...RIDDLEVILLE AND TENNILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 11, 8:52 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 852 PM EDT MON JUN 11 2007 GAZ084-120115- 852 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WILKINSON COUNTY UNTIL 915 PM EDT... AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IVEY...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WILKINSON COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE IVEY...GORDON...MCINTYRE...IRWINTON AND NICKLESVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 11, 8:57 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 857 PM EDT MON JUN 11 2007 GAZ086-120145- 857 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 945 PM EDT... AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTHEAST OF SUMMERTOWN...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS EMANUEL COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUMMERTOWN...CANOOCHEE...GARFIELD AND TWIN CITY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 11, 9:16 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL HARRISON 32.83N 82.73W
06/11/2007 E1.00 INCH WASHINGTON GA PUBLIC
PUBLIC REPORTS QUARTER-SIZED HAIL FOR SEVERAL MINUTES.
0315 PM HAIL 3 NE WRIGHTSVILLE 32.76N 82.68W
06/11/2007 E0.88 INCH JOHNSON GA EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL REPORTED.
0315 PM TSTM WND DMG 3 NE WRIGHTSVILLE 32.76N 82.68W
06/11/2007 JOHNSON GA EMERGENCY MNGR
FEW TREES REPORTED DOWN.
0355 PM HAIL 2 NW WALESKA 34.34N 84.57W
06/11/2007 E1.75 INCH CHEROKEE GA EMERGENCY MNGR
0400 PM HAIL 1 E PINE LOG 34.34N 84.71W
06/11/2007 E1.75 INCH BARTOW GA TRAINED SPOTTER
0409 PM HAIL 3 E PINE LOG 34.34N 84.68W
06/11/2007 E0.88 INCH BARTOW GA PUBLIC
CALLER REPORTED GUSTY WINDS...BUT NO DAMAGE
0409 PM HAIL 5 NE JASPER 34.52N 84.37W
06/11/2007 E0.88 INCH PICKENS GA PUBLIC
CALLER WAS WITHIN THE BENT TREE COMMUNITY.
0409 PM LIGHTNING 2 W WALESKA 34.32N 84.59W
06/11/2007 CHEROKEE GA EMERGENCY MNGR
HOUSE FIRE CAUSED BY A LIGHTNING STRIKE.
0409 PM HAIL 2 W WALESKA 34.32N 84.59W
06/11/2007 E1.75 INCH CHEROKEE GA EMERGENCY MNGR
0425 PM TSTM WND DMG 2 SW WALESKA 34.30N 84.57W
06/11/2007 CHEROKEE GA EMERGENCY MNGR
TWO LARGE TREES DOWN BLOCKING HWY 430.
0427 PM HAIL 4 WNW DAWSONVILLE 34.44N 84.18W
06/11/2007 E0.25 INCH DAWSON GA EMERGENCY MNGR
EMA DIRECTOR RECEIVED REPORT OF ONGOING PEA SIZED HAIL
ALONG DAVIS ROAD.
0428 PM TSTM WND DMG 8 W CANTON 34.25N 84.63W
06/11/2007 CHEROKEE GA EMERGENCY MNGR
TREE DOWN BLOCKING HIGHWAY WEST OF CANTON
0430 PM HAIL 4 NW DAWSONVILLE 34.46N 84.17W
06/11/2007 E0.75 INCH DAWSON GA LAW ENFORCEMENT
AT LEAST THREE TREES REPORTED DOWN ALONG HIGHWAY 136
0433 PM HAIL 3 E BUCHANAN 33.80N 85.13W
06/11/2007 E1.00 INCH HARALSON GA PUBLIC
HAIL UP TO QUARTER SIZE FELL FOR ABOUT 15 MINUTES WITH
FREQUENT LIGHTNING.
0500 PM HAIL 6 W VILLA RICA 33.73N 85.03W
06/11/2007 E1.50 INCH CARROLL GA PUBLIC
HAIL LASTED ABOUT TEN MINUTES
0502 PM HAIL 5 W VILLA RICA 33.73N 85.01W
06/11/2007 E1.00 INCH CARROLL GA FIRE DEPT/RESCUE
0542 PM HAIL 9 NE LEXINGTON 33.96N 83.00W
06/11/2007 E0.25 INCH OGLETHORPE GA PUBLIC
HEAVY RAIN...PEA SIZE HAIL...AND GUSTY WINDS REPORTED
ALONG HIGHWAY 77.
0555 PM TSTM WND DMG 7 ESE LEXINGTON 33.83N 83.00W
06/11/2007 OGLETHORPE GA PUBLIC
2 TREES WERE DOWN ALONG OLD CENTERVILLE ROAD...WINDS
ESTIMATED AT 50 MPH
0625 PM TSTM WND GST CRAWFORDVILLE 33.55N 82.90W
06/11/2007 E40.00 MPH TALIAFERRO GA COUNTY OFFICIAL
40 MPH WIND GUST AT 911 CENTER
0625 PM TSTM WND GST CRAWFORDVILLE 33.55N 82.90W
06/11/2007 E40.00 MPH TALIAFERRO GA COUNTY OFFICIAL
40 MPH WINDS AT 911 CENTER
0630 PM HAIL WASHINGTON 33.74N 82.74W
06/11/2007 E0.25 INCH WILKES GA EMERGENCY MNGR
PEA SIZE HAIL AT THE 911 CENTER
0640 PM HAIL 5 SSW CRAWFORDVILLE 33.49N 82.93W
06/11/2007 E1.75 INCH TALIAFERRO GA PUBLIC
GOLFBALL SIZE HAIL FOR 15 MINUTES
0645 PM TSTM WND DMG 8 NW SPARTA 33.36N 83.07W
06/11/2007 HANCOCK GA PUBLIC
3 TREES DOWN ALONG GA HWY 15
&&
GRIFFITHSpecial weather statement, Jun 11, 10:37 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1037 PM EDT MON JUN 11 2007 GAZ089-120300- 1037 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN MUSCOGEE COUNTY UNTIL 1100 PM EDT... AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COLUMBUS...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MUSCOGEE COUNTY THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLUMBUS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 11, 11:03 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1103 PM EDT MON JUN 11 2007 GAZ078-120345- 1103 PM EDT MON JUN 11 2007 ...SIGNIFICANT WEATHER ALERT FOR HAIL A HALF INCH IN DIAMETER AND 45 MPH WINDS IN HARRIS COUNTY UNTIL 1145 PM EDT... AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MULBERRY GROVE...MOVING SOUTHEAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL A HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS HARRIS COUNTY THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MULBERRY GROVE...FORTSON...ELLERSLIE...CATAULA AND WAVERLY HALL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Jun 11, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 32 min |
| Jun 11, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 35 min |
| Jun 12, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Taylor | 64 min |
| Jun 12, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 33 min |
| Jun 12, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 38 min |
| Jun 12, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Crawford | 45 min |
| Jun 12, 1:52 AM EDT | Severe Thunderstorm Warning | FFC | Peach | 38 min |
| Jun 12, 2:29 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 20 min |
| Jun 12, 2:38 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike | 52 min |
| Jun 12, 3:49 AM EDT | Severe Thunderstorm Warning | FFC | Monroe | 29 min |
| Jun 12, 5:04 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 26 min |
| Jun 12, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Harris | 28 min |
| Jun 12, 5:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Jun 12, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 16 min |
| Jun 12, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 24 min |
| Jun 12, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 19 min |
| Jun 12, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 36 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 13 min |
| Jun 12, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 47 min |
| Jun 12, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | White | 36 min |
| Jun 12, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 26 min |
| Jun 12, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 25 min |
| Jun 12, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 14 min |
| Jun 12, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Barrow | 27 min |
| Jun 12, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 57 min |
| Jun 12, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 35 min |
| Jun 12, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 34 min |
| Jun 12, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Rockdale | 53 min |
| Jun 12, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 34 min |
| Jun 12, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.